# SDR CALA0000578

- Difficulty date: April 27, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FUSELAGE RT SIDE ANGLE IS CRACKED AT CENTER (1). REMOVED AND REPLACED ANGLE PER SRM 51-30-02, 51-10-04, 51-10-03,AND 51-30-04.
